Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Why am I having itching and pain in my abdomen with different stool colors ?

Hi I am male (age 27) working in Aurangabad (Maharastra). From last one year I am facing a lot of problems with my stomach. Few months back I went under colonoscopy & endoscopy & the result said that there are some inflamation in my large intestine but laboratory reports doesn t confirmed IBD or ulcers. For few months I took allopathy medicine (from August to October) later on I turned into homeopathy which gave me better result than allopathy. But still sometimes I feel like pain near to my navel region, different colors of my stool (though I have also went for stool test & the reports were normal). Sometimes I also feel like itching on my right side of abdomen . I got married last year & before that I use to take meals outside in restaurants & also consumed alcohol 3-4 days a week for two years. But now from last one year I have reduced my frequency of taking meal outside (once or twice in a week). Still after one year I don t find myself fit. What should I do? How much time it will take to get healthy again?
Asked On : Wed, 15 Jun 2011
Answers:  3 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Diabetologist 's  Response

Welcome to Healthcare magic forum,
The best way to solve ur problem is healthy life style habits as follows:
Eat in proper timing.
Dont leave too long gap between ur food, keep snacking.
Avoid junk food and beverages.
Eat less spicy and oily food.
Drink atleast 2-3 lts of water everyday.
Only 2 cups of coffee/tea per day.
Go for 30-40 mins walking every day.
Avoid alcohal.
Avoid unneccesary medications.
Last but not the least, relax, stress the most common cause for ur problem.
Follow this for 1 month intially n see the difference.

Hope I have answered ur question.
Answered: Wed, 15 Jun 2011
I find this answer helpful
Pediatrician, Neonatology Dr. Ghazi Sharique Ahmad's  Response
It seems that u r suffering with irritable bowel syndrome. You need dietary modification and supportive therapy. Consult your physician.
Thank you,
Answered: Wed, 15 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Ayurvedic treatment- according to Ayurveda you are suffering from ajeerna i.e. indigestion so there are some thing that you should keep in mind that are- have yor food when you are hungry,don't over eat,drink when you are thirsty,unnecessary do not have water or other liquids,have water between meals do not have it before or after meal in excess,Ayurvedic medicines- lashunadi vatic tds,sanjivani Vati-1 tds,ampachak Vati-1 tds,saraswatarishta-1 tsp at night with equql parts of water.take care
Answered: Wed, 15 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor